Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for itch and black patches in the groin

Hi doc....I am having itchiness at the side of private part n it s look like black patches spreading from side to upper side of my private part. ..not vaginal side. It doesn t itch often but if it started then I can stop scratch n even itchy to my thighs. ..My private is in very black in colour. ..I am worried n is there any cure for the patches to go off ? Or is it fungal infection as there is no air ventilation? I am now 11 weeks pregnant too. pls advise
Sat, 14 Jun 2014
Report Abuse
Dermatologist 's  Response
Hello,
Thank you for posting on HCM.
It seems you are suffering from Tinea cruris and corporis, a kind of fungal infection.
I would suggest you to consult your dermatologist for proper management of the condition.
I usually recommend proper course of oral anti-fungal drugs like Fluconazole or Itraconazole along with anti-fungal cream like luliconazole for local application at bedtime. You can additionally use antifungal dusting powder containing sertaconazole during day time and a soap containing ketoconazole for rinsing of affected areas. Take oral antihistaminics for itching as required.
Maintain hygiene over those areas and avoid wearing tight undergarments.
Hope your queries are resolved and wish you best of health.

Kindly spare some time to rate my answer and drop your valuable review at the following link:

http://doctor.healthcaremagic.com/doctors/dr-hardik-pitroda/67169

If you require any further assistance in future, you can reach me directly through the above mentioned link.

Thank you
Dr Hardik Pitroda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doc i m having red marks on both sides in groin area which keep increasing also having redness and circular marks on penis foreskin which...